# SDR IPXA09557283

- Difficulty date: September 3, 2009
- Submitted: September 8, 2009
- Operation: Air carrier
- Aircraft: N468UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25484
- Aircraft time: 20,418 hours, 11,355 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: HFAB53TIE0112
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 BODY AT. 1020 WL 208 FLOOR SUPPORT IS CORRODED FROM RBL 3-22.  BLENDED CORROSION, FOUND OUT OF LIMITS, REMOVED FLOOR SUPPORT FABRICATED NEW SUPPORT TEE.  INSTALLED, REPAIRED PER SRM 51-40-02-06 SRM 53-00-51-1A.
